# SDR DXTA2023070390280

- Difficulty date: July 3, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 14,778 hours, 9,846 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN AIRFRAME OR ENGINE. TAKE OFF WAS NORMAL COMING THROUGH 5000FT I STARTED TO NOTICE WHAT SEEMED LIKE LIGHT CHOP.  CONTINUED CLIMB UP TO 15000FT LEVELED OFF AND IMEDIATLY NOTICED VIBRATION. THERE WAS NO CAS MESSAGE.  WE RAN THE ENGINE VIBRATION CHECKLIST. I STARTED TO TRY DIFFERENT POWER SETTINGS TO SEE WHAT THE CHANGE WOULD BE.  I PULLED BACK THE RIGHT THRUST LEVER AND THERE WAS LITTLE TO NO CHANGE.  I BROUGHT THAT BACK UP AND DID THE SAME WITH THE LEFT.  AT THAT POINT THE VIBRATION INCREASED.   THE VIBRATION WAS PRESENT FOR THE ENTIRE DESCENT. AND WHEN WE PULLED BOTH THROTTLES BACK FOR THE DESCENT THE VIBRATION INCREASED.  ALL ENGINE INSTRUMENTS HAD NORMAL INDICATIONS FOR THE ENTIRE FLIGHT. AIRSPEED DIDN'T SEEM TO AFFECT THE SEVERITY, IT WAS MORE THE POSTITION OF THE THROTTLES.  COMPLIED WITH FAULT ISOLATION PER P&W306C EMM 72-00-00 FIGURE 104 ENGINE VIBRATION. NO CAS MESSAGES NOTED. COMPLETED GENERAL VISUAL INSPECTION OF THE #1 AND #2 ENGINE AIR INTAKES AND EXHAUST FOR FOD OR DAMAGE. NO DEFECTS NOTED. INSPECTED ENGINE ACCESSORIES FOR EVIDENCE OF DEFECTS. NO DEFECTS NOTED. SEE SQK. 2 AND 3 OF THIS WORK ORDER FOR FAN BLADE LUBES FOUND #2 ENGINE FAN BLADE DOVETAILS TO HAVE BUILDUP OF DRIED LUBRICANT. CLEANED FAN BLADES, PERFORMED FAN BLADE LUBE ON #2 ENGINE. PERFORMED GROUND RUNS. NO DEFECTS NOTED, NO FURTHER ACTION TAKEN. REF: P&W 306C MM 72-30-01
